# SDR ARWA0010303

- Difficulty date: March 6, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,256 hours, 26,168 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Component: Wheel, Alidsg
- Component part number: 1542511
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM KATL ATC ADVISED FLIGHT 509 THAT A TIRE WAS LEFT ON THE RUNWAY, FLIGHT CREW REPORTED THE INCIDENT TO MIAMI MX AND CONTINUE TO TJSJ.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT TJSJ.  ON POST FLIGHT INSPECTION IT WAS CONFIRMED THAT NR 7 TIRE WAS MISSING FROM THE RIM.  REMOVED AND REPLACED NR 7 MAIN WHEEL ASSY DUE TO TIRE MISSING.  REMOVED AND REPLACED NR 8 MAIN WHEEL ASSY DUE TO WHEEL OVERLOAD.  REMOVED AND REPLACED NR 6 MAIN WHEEL ASSY DUE TO RIM DAMAGE BY DEBRIS.
